# SDR 2010FA0000164

- Difficulty date: February 18, 2010
- Submitted: February 18, 2010
- Operation: General aviation
- Aircraft: N213SJ
- Make and model: Bell 212
- Aircraft serial: 30589
- Engine: Pwa PT6T3
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Part serial: A10820
- Condition: Detached
- Location: Tail Rotor
- Part time: 2,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN FOLLOWING COMPLETION OF ANNUAL INSP AND CHECK OF GENERATOR BEING INOPERATIVE.  A VIB. WAS NOTED WITH THE ENGINE SHUTDOWN.  INSP OF THE ACFT SHOWED A HOLE IN THE AFT COWLING TO THE RT SIDE OF THE OIL COOLER.  THE DAMAGE CONTINUED THROUGH 2 BULKHEADS AND OFF THE ENGINE RPM COMP AND REFERENCE FLEX LINE DAMAGING THESE COMPONENTS. ADDITIONAL INSP SHOWED A MISSING STATIC WEIGHT ON ONE OF THE TAIL ROTOR BLADES.
